# SDR U43R2010AF0000196

- Difficulty date: August 10, 2010
- Submitted: August 11, 2010
- Operation: General aviation
- Aircraft: N348AF
- Make and model: Diamon DA 40
- Aircraft serial: 401048
- Aircraft time: 399 hours
- Engine: Lyc IO360M1A
- Engine time: 399 hours
- System (JASC): 2140 · Heating System
- Part: Heat Exchanger
- Part number: 41303
- Condition: Broken
- Location: Exhaust Sys
- Part time: 399 hours
- Component: Exhaust
- Component part number: PFS15102
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(U43R) DURING 100 HR INSP, THE TECH FOUND CRACKS IN THE CHAIN WELDS AT THE EXHAUST EXIT BALL AND THE HEAT EXCHANGER COVER.  THE CRACKS START AT THE FINISH POINT OF THE WELDS THROUGH THE CTR OF EACH WELD, TO THE START POINT OF EACH WELD.  REPAIR AND RETURNED THE ACFT TO SERVICE AFTER THE COMPLETION OF THE INSP.
